A 33-year-old male asked:
does diarrhea, irritability, and insomnia from the ssri known as "viibryd" typically go away after a few weeks? other than that, it helps a lot.
2 doctor answers • 2 doctors weighed in
Pediatrics 58 years experience
Viibryd (vilazodone hydrochloride): Viibyrd can cause diarrhea but is reported to clear up on its own after a weeks duration.
Psychiatry 32 years experience
Viibryd (vilazodone hydrochloride): Most likely, yes. Otherwise, discuss with your prescribing doctor possible options such as dose adjustment or adding supplement, if symptoms persist another week or so.
Last updated Jun 30, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.